Interstitial Lung Disease and Cancer Chemotherapy

    loading  Checking for direct PDF access through Ovid

Abstract

To the editor: Dr. Durant and his associates in the Southeastern Cancer Study Group (SECSG) reported in the February 1979 issue (1) 10 patients who developed an interstitial pulmonary disease while undergoing multiple-agent antineoplastic regimens that included bischlorethylnitrosourea (BCNU). Their patients presented with signs and symptoms of respiratory distress, resting hypoxia, diffusion abnormalities, a restrictive pattern on pulmonary function testing, and, frequently, infiltrates found on chest roentgenogram. Nine of their patients were concurrently receiving cyclophosphamide. As they noted, this agent has already been implicated as a cause of drug-induced pulmonary disease (1–5).

The clinical, laboratory, and pathologic findings in the

Related Topics

    loading  Loading Related Articles